# SDR USAA20101029SB180

- Difficulty date: October 28, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Unsecure
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - CREW REPORTED THE AFT MEGAPHONE DOES NOT WORK.  MAINTENANCE SECURED LATCH ON AFT MEGAPHONE.  OPERATIONAL CHECK GOOD.
